# SDR 06FDEA2567

- Difficulty date: July 14, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1270 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH DIAMETER BLENDED AREA WITH ASSOCIATED DENT AND CREASE STA 1270 STRINGER 21L REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.    REPAIRED BLEND AT STA 1270 STR 21L IAW SRM 53-30-1
